# SDR DALA13027411708

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 50,109 hours, 12,125 cycles
- System (JASC): 2565 · Escape Slide
- Part: Charger
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SQUIB NOT TESTING IAW FIM 25-65.  FOUND BATTERY PACK CHARGER INOPERATIVE.  R & R BATTERY CHARGER IAW AMM 25-65.  OPS CHECKED GOOD.
